| Model Number |
D314TRG |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 5076-52 lead implanted: (b)(6) 2002, 419388 lead implanted: (b)(6) 2002, kdr706 ipg implanted: (b)(6) 1999, 694765 lead implanted: (b)(6) 2012.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d), which was programmed to a non-pacing mode and left in the heart transplant patient eight years prior, had exhibited a charge circuit timeout after reaching end of service.The device remains in the patient.No patient complications have been reported as a result of this event.